# SDR VNAA20250320052

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318073
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203764 SN: 00614 DISCREPANCY: PAX DOOR FORMER BETWEEN DD5, AND DD6 AT FS329.41 FOUND TO BE CORRODED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE PAX DOOR FORMER BETWEEN DD5 AND DD6 P/N#601R31807-3 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01
